MathSciNet Relay Station
MathSciNet bibliographic data
MR2782859 (2012e:54054) 54H25 (47H10 54A40)
Ćirić, L.; Abbas, M.; Damjanović, B.; Saadati, R. Common fuzzy fixed point theorems in ordered metric spaces. Math. Comput. Modelling 53 (2011), no. 9-10, 1737–1741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement